| Catalog Number |
ES8918 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Malposition of Device (2616)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, quality cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
Event or Problem Description
According to the available information, implant pump removed and replaced due to the patient having trouble using the pump where it was located in the scrotum.Nothing was wrong with the pump, other than location.The pump was mispositioned, mainly due to the lack of tubing length.